zbMATH — the first resource for mathematics

On the question of the solvability of bisingular and polysingular equations. (English. Russian original) Zbl 0241.47035
Funct. Anal. Appl. 5, 81-83 (1971); translation from Funkts. Anal. Prilozh. 5, No. 1, 93-94 (1971).

47Gxx Integral, integro-differential, and pseudodifferential operators
Full Text: DOI
[1] I. B. Simonenko, Mat. Sb.,74, 298-313 (1967).
[2] I. B. Simonenko, Dokl. Akad. Nauk SSSR, 176, No. 6, 1251-1254 (1967).
[3] I. B. Simonenko, Mat. Issledovaniya,3, No. 1, 108-122 (1968).
[4] I. B. Simonenko, Izv. Akad. Nauk SSSR, Ser. Mat.,29, 567-586 (1965).
[5] I. B. Simonenko, Dokl. Akad. Nauk SSSR, 158, No. 4, 279-282 (1964).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.